# SDR IPXA2023032492211

- Difficulty date: February 28, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: ARB75061
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING #1 FUEL TANK HAS A CRACK LOCATED BETWEEN STA XORS=1042.3 AND XORS=1070.00 ON STRINGER 6.REPAIRED CRACKED STRINGER 6 ON THE L/H WING #1 FUEL TANK BETWEEN STA XORS=1042.3 AND XORS=1070.00 IAW VTSAA EA 011-5710-01-A9862 I/R AND UPS EO MD11-5710-86262-A DATED 03/22/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 03/21/23 (MAJOR)
